Follow
R. C . Mittal
R. C . Mittal
Department of Mathematics, JIIT, Sector 62, NOIDA
Verified email at jiit.ac.in - Homepage
Title
Cited by
Cited by
Year
Numerical solutions of nonlinear Burgers’ equation with modified cubic B-splines collocation method
RC Mittal, RK Jain
Applied Mathematics and Computation 218 (15), 7839-7855, 2012
2502012
Solution of fractional integro-differential equations by Adomian decomposition method
RC Mittal, R Nigam
Int. J. Appl. Math. Mech 4 (2), 87-94, 2008
1932008
Dynamic ID-based remote user password authentication schemes using smart cards: A review
R Madhusudhan, RC Mittal
Journal of Network and Computer Applications 35 (4), 1235-1248, 2012
1862012
Model order reduction using response-matching technique
S Mukherjee, RC Mittal
Journal of the Franklin Institute 342 (5), 503-519, 2005
1682005
Numerical simulation of two-dimensional sine-Gordon solitons by differential quadrature method
R Jiwari, S Pandit, RC Mittal
Computer Physics Communications 183 (3), 600-616, 2012
1652012
A differential quadrature algorithm to solve the two dimensional linear hyperbolic telegraph equation with Dirichlet and Neumann boundary conditions
R Jiwari, S Pandit, RC Mittal
Applied Mathematics and Computation 218 (13), 7279-7294, 2012
1412012
Numerical solution of the coupled viscous Burgers’ equation
RC Mittal, G Arora
Communications in Nonlinear Science and Numerical Simulation 16 (3), 1304-1313, 2011
1322011
A numerical scheme based on weighted average differential quadrature method for the numerical solution of Burgers’ equation
R Jiwari, RC Mittal, KK Sharma
Applied Mathematics and Computation 219 (12), 6680-6691, 2013
1242013
Numerical solution of Burger's equation
RC Mittal, P Singhal
Communications in numerical methods in engineering 9 (5), 397-406, 1993
1211993
Quintic B-spline collocation method for numerical solution of the Kuramoto–Sivashinsky equation
RC Mittal, G Arora
Communications in Nonlinear Science and Numerical Simulation 15 (10), 2798-2808, 2010
1032010
Numerical solution of second order one dimensional hyperbolic telegraph equation by cubic B-spline collocation method
RC Mittal, R Bhatia
Applied Mathematics and Computation 220, 496-506, 2013
1012013
A differential quadrature method for numerical solutions of Burgers'‐type equations
RC Mittal, R Jiwari
International Journal of Numerical Methods for Heat & Fluid Flow 22 (7), 880-895, 2012
952012
A hash based mutual RFID tag authentication protocol in telecare medicine information system
K Srivastava, AK Awasthi, SD Kaul, RC Mittal
Journal of medical systems 39, 1-5, 2015
932015
Numerical solutions of generalized Burgers–Fisher and generalized Burgers–Huxley equations using collocation of cubic B-splines
RC Mittal, A Tripathi
International Journal of Computer Mathematics 92 (5), 1053-1077, 2015
882015
Numerical solution of two-dimensional reaction–diffusion Brusselator system
RC Mittal, R Jiwari
Applied mathematics and computation 217 (12), 5404-5415, 2011
842011
A numerical study of two dimensional hyperbolic telegraph equation by modified B-spline differential quadrature method
RC Mittal, R Bhatia
Applied Mathematics and Computation 244, 976-997, 2014
802014
Efficient numerical solution of Fisher's equation by using B-spline method
RC Mittal, G Arora
International Journal of Computer Mathematics 87 (13), 3039-3051, 2010
772010
Haar wavelet approximate solutions for the generalized Lane–Emden equations arising in astrophysics
H Kaur, RC Mittal, V Mishra
Computer physics communications 184 (9), 2169-2177, 2013
712013
Differential quadrature method for two-dimensional Burgers' equations
RC Mittal, R Jiwari
International Journal for Computational Methods in Engineering Science and …, 2009
712009
Numerical solutions of nonlinear Fisher's reaction–diffusion equation with modified cubic B-spline collocation method
RC Mittal, RK Jain
Mathematical Sciences 7 (1), 12, 2013
682013
The system can't perform the operation now. Try again later.
Articles 1–20